I am also new to this site. I have been on Buy Arimidex for 3-1/2 years. I too, did not notice anything in the beginning but am now beginning to wonder. I always seemed to have trouble standing for longer periods of time–seemed to always want to sit down instead but always thought that was something else. Last summer (August) I had trouble walking for any amount of time over 20 minutes. After MRI and X-rays, they said it was bursitis. A shot into that area with cortisone helped although it still acts up. In February of this year I had major back trouble with sciatica. It was very, very bad and they say I have degenerative disc problems. There is no history of anyone in my family having back problems even my 83 year old mother. I still didn’t think much about it but my Radiation Oncologist mentioned that maybe it was a side effect off the Buy Arimidex. Now I am wondering if I should stop taking it. I am tired and lack energy but always thought that was just the result of work and commuting. Reading your response is making me wonder even more. I also wake up 4 to 5 times every night.